# SDR SIMA201118706

- Difficulty date: July 3, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 19,355 hours, 17,422 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE EMERGENCY EXIT IDENTIFIER SIGN INSTALLED ON THE FORWARD CABIN SEALING PANEL INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED THE FORWARD CABIN CEILING PANEL. FOUND CONNECTOR FOR EMERGENCY LIGHT NOT CONNECTED.  RECONNECTED CONNECTOR AND REINSTALLED CEILING PANEL IAW EMB AMM 25-22-04-020-001 ITEM (3) AND 25-22-04-420-001 (2).  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
